MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS
Model Number ZXR00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/ date of birth: unknown, information not provided.Implant date: not applicable as lens was removed/ replaced in the initial surgery.Explant date: not applicable as lens was removed/ replaced in the initial surgery.(b)(4).
 
Event or Problem Description
It was reported that after inserting the intraocular lens (iol) into the patient¿s left eye, a crack was observed on the iol.The iol was removed and replaced within the same procedure.The incision was slightly enlarged approximately 5mm.One suture was used.There was no patient injury reported and the patient postop is 20/20+1.But he does not see as well as he wanted to up close.He¿s at j13.No further information was provided.
 
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed as the product was not returned.The reported event could not be verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaints have been received for this production order.Conclusion: based on the investigation results no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS SYMFONY
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10107562
Report Number2648035-2020-00430
Device Sequence Number3156024
Product Code POE
UDI-Device Identifier05050474591745
UDI-Public(01)05050474591745(17)230816
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2023
Device Model NumberZXR00
Device Catalogue NumberZXR00U0150
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer07/01/2020
10/25/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date07/28/2020
10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005